# SDR AWXA200200128

- Difficulty date: February 13, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 9,791 hours, 4,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2116
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - C - DURING INSPECTION OF EMERGENCY LIGHT SYSTEM RT OVERWING EXIT LIGHTS DID NOT ILLUMINATE.  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 12WL WITH BATTERY PACK IAW AMM 33-51-38-401.  OPERATIONAL CHECK WAS GOOD.
